Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jan 6, 2007, 1:57 PM EST for Lamoille County, Orleans County, Vermont. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 6, 2007, 1:57 PM EST (18:57 UTC)
- Expired
- Jan 6, 2007, 2:33 PM EST
- In force
- 36 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
Counties Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 62 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 061857 SVRBTV VTC015-019-062000- /O.NEW.KBTV.SV.W.0001.070106T1857Z-070106T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 157 PM EST SAT JAN 6 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ORLEANS COUNTY IN NORTHEAST VERMONT LAMOILLE COUNTY IN NORTHWEST VERMONT * UNTIL 300 PM EST. * AT 151 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR HYDE PARK...AND MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EDEN AROUND 205 PM EST. CRAFTSBURY AROUND 210 PM EST. ALBANY AROUND 215 PM EST. EAST ALBANY AROUND 220 PM EST. WEST GLOVER AROUND 225 PM EST. BARTON AND CRYSTAL LAKE STATE PARK AROUND 230 PM EST. THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL-FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4464 7279 4449 7266 4481 7195 4501 7199 $$ TABER
1 follow-up statement
000 WWUS51 KBTV 061933 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 232 PM EST SAT JAN 6 2007 VTC015-019-061942- /O.CAN.KBTV.SV.W.0001.000000T0000Z-070106T2000Z/ LAMOILLE VT-ORLEANS VT- 232 PM EST SAT JAN 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR ORLEANS AND LAMOILLE COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. YOU CAN STILL EXPECT BRIEF WIND GUSTS TO 45 MPH...ALONG WITH SOME SMALL HAIL ACROSS ORLEANS COUNTY THROUGH 245 PM. LAT...LON 4464 7279 4449 7266 4481 7195 4501 7199 $$ TABER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 1:45 PM EST, 12 minutes earlier.
Area forecast discussion, Jan 6, 1:45 PM EST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BURLINGTON VT 145 PM EST SAT JAN 6 2007 QUICK UPDATE TO ZNS TO MENTION THUNDERSTORMS ACRS OUR CENTRAL AND EASTERN FA BABSED ON CRNT LIGHTNING TRENDS. SOME LLVL INSTABLITY HAS DEVELOPED ASSOCIATED WITH SFC HEATING. WL CANCEL FLOOD WATCH WITH UPDATE. MANY RECORD HIGHS (MSS/BTV/MPV) HAVE BEEN BROKEN ACRS OUR CWA TODAY. .SHORT TERM /REST OF TODAY/... INTERESTING AND VERY BUSY WEATHER DAY ACRS OUR CWA THIS MORNING WITH SEVERAL SHORT TERM FCST CONCERNS FROM RECORD TEMPS TO POTENTIAL FLOODING. OVERALL...FCST IN GREAT SHAPE...BUT WL REMOVE MENTION OF HEAVY RAIN WORDING AND UPDATE FOR CRNT RADAR TRENDS AND WL DROP FFA WITH THIS UPDATE. CRNT RADAR TRENDS SHOW RAIN RAPIDLY WEAKENING AND MOVING EAST INTO NORTHERN NEW ENGLAND THIS MORNING AS STRONG MID/UPPER LVL DRY SLOT MOVES ACRS OUR CWA PER LATEST WATER VAPOR TRENDS. MEANWHILE...WEAK BAND OF SHOWERS ASSOCIATED WITH SFC COOL FRNT IS NOW ENTERING SLV ATTM AND WL CONT TO MOVE EAST ACRS OUR CWA THIS AFTN. EXPECT RAINFALL AMOUNTS WITH THIS FEATURE 0.10 OR LESS...AND LLVL DOWNSLOPING FLW WL LIMIT QPF ACRS THE CPV. IN ADDITION...QPF LAST NIGHT INTO THIS MORNING RANGED FROM 0.50 ACRS SOUTHERN VT TO NEAR 1.00 ACRS CENTRAL/NORTHERN VT WITH A FEW MTN LOCATIONS RECEIVING AROUND 1.25. THIS HAS CAUSED SIGNIFICANT RISES ON MANY STREAMS AND RIVERS ACRS OUR CWA...BUT ACCORDING TO NUMEROUS INPUTS INTO THE SITE SPECIFIC MODEL FOR AUSABLE...MISSISQUOI...AND PASSUMPSIC WE NEED ANOTHER 0.50 TO 1.00 OF QPF TO CAUSE RIVERS TO REACH FLOOD STAGE. HOWEVER...EXPECT MANY SMALLER/FASTER RESPONDING RIVERS AND STREAMS TO REACH BANKFULL THIS MORNING...THEN START RECEDING THIS AFTN...AS HEAVIER PRECIP HAS ENDED. LATEST OBS CONT TO SHOW A VERY LARGE SPREAD IN TEMPS ACRS OUR CWA IN TODAY WITH RUTLAND AT 64F...WHILE PLB IS 50F AND 1V4 IS 45. EXPECT SFC WARM FRNT ACRS CENTRAL CPV TO SLOWLY LIFT NORTH LATE THIS MORNING/EARLY AFTN AND PUSH TEMPS INTO THE UPPER 50S TO L60S ACRS THE CPV (PLB/BTV)BEFORE THE COLD FRNT SWEEPS THRU LATER TODAY. MEANWHILE...EXPECT A SLIGHT DROP IN TEMPS ACRS THE NORTHERN SLV (MSS) AS NE FLW AND SFC FRNT WL MOVE ACRS THIS REGION OVER THE NEXT 1 TO 2 HRS. WL KEEP MSS TEMPS AROUND 50F FOR A HIGH TODAY. OTHERWISE...FEEL VSF WL BREAK OUT THIS AFTN WITH SW DOWNSLOPING FLW AND THEIR TEMP WL QUICKLY JUMP INTO THE MID 60S BY MID AFTN. NE KINGDOM WL STRUGGLE TO REACH THE WARM SECTOR...BUT FEEL MANY HIGHER LOCATIONS WL WARM INTO THE M/U 50S WHILE VALLEY LOCATIONS (1V4) STILL IN THE U40S TO NEAR 50. FINALLY...LATEST SOUNDINGS SHOW GOOD MIXING BEHIND SFC COLD FRNT ON SW DOWNSLOPING FLW...THEREFORE EXPECT GUSTY SFC WINDS FROM 35 TO 45 MPH ASSOCIATED WITH FROPA LATER TODAY. UPSTREAM OBS SHOW ART GUSTING TO 32KNOTS AT 16Z...WITH FRONTAL PASSAGE. && .PREV DISCUSSION... /ISSUED 441 AM EST SAT JAN 6 2007/ SHORT TERM /TODAY THROUGH MONDAY/... EXTREMELY MILD AND UNUSUAL WX CONTINUES ACROSS THE NORTH COUNTRY THIS MORNING...AND WILL CONTINUE TODAY BEFORE A GRADUAL COOL DOWN TO MORE REASONABLE...THOUGH STILL ABOVE NORMAL CONDS RETURN BY EARLY NEXT WEEK. LATEST SYNOPTIC/SFC MAP PLACES LOW PRESSURE ACROSS THE EASTERN GREAT LAKES THIS MORNING...WITH SEMI-STATIONARY WARM FRONT EXTENDING ENE ACROSS NRN NEW ENGLAND. EXTREMELY MILD AIRMASS REMAINS IN PLACE ..WITH AREA WIDE READINGS IN THE 40S TO LOW AND MID 50S. WIDESPREAD RAFL HAS OCCURRED W/AFOREMENTIONED FRONTAL FEATURE. EXCELLENT MOISTURE CONVERGENCE/LIFT AND MID LVL FGEN...COMBINED WITH LER OF DEPARTING UPPER JET ACROSS SC CANADA HAS PROVIDED IMPETUS TO PCPN...AND WIDESPREAD AMNTS OF BTWN 0.75 AND 1.5 INCHES WILL RESULT FROM THESE FEATURES. IN FACT...YESTERDAY EVENING/S ALB SOUNDING INDICATIVE OF HOW UNUSUAL THE AIRMASS IS...WITH A PWAT 1.25 INCHES...OR IN EXCESS OF 400 PERCENT OF NORMAL...AND A FREEZING LEVEL NEAR 10 KFT AS A RESULT...WILL HOIST FLOOD WATCH FOR MUCH OF AREA THROUGH THIS EVENING (SEE HYDRO DISC BELOW). AS SFC LOW CONTINUES TO TRACK NE THROUGH THE SLV LATER THIS MORNING...PRONOUNCED DRY SLOT EVIDENT IN MODELS AND CURRENT WV IMAGER SHOULD PUSH QUICKLY INTO AREA...QUICKLY SHUTTING OFF PCPN. WILL THUS OFFER HIGHEST THREAT OF RAFL THIS MORNING...AND LEAVE MUCH OF THE AFTERNOON DRY...WITH PERHAPS A FEW SCT SHOWERS ACROSS MAINLY NRN LOCALES. OTHER NOTABLE WX TODAY WILL BE A CONTINUATION OF UNSEASONABLE WARMTH. RECORD...OR NEAR RECORD HIGHS TO BE SET OR APPROACHED AT MANY SITES...THOUGH ALL TIME JANUARY HIGHS LOOK SAFE FOR NOW. BY LATER THIS AFTERNOON...SFC COLD FRONT ACROSS SC CANADA TO PUSH QUICKLY ACROSS AREA. AIRMASS BEHIND FRONT ONLY MARGINALLY COOLER...SO NOT LOOKING AT A DRASTIC COOL DOWN FOR SUNDAY ATTM...THOUGH AT LEAST SOMEWHAT MORE REASONABLE. FAIRLY WELL MIXED POST-FRONTAL BNDRY LYR AND DECENT 925-850 NW FLOW SHOULD ARGUE FOR SOME ENHANCED GUSTINESS LATER TODAY INTO THIS EVENING...WITH GUSTS OF 35 TO 45 EXPECTED. SOME LINGERING NRN MTN -SHRASN/-SHSN ACTIVITY TO WANE LATER THIS EVENING LEAVING GENERALLY PC AND DRY CONDS OVERNIGHT AS MEAN HIGH PRESSURE AT SFC/ALOFT BRIDGES EASTWARD ACROSS REGION. THIS HIGH TO PLAY DOMINATE ROLE IN SUNDAY/S WX...WITH AMPLE SUN...AND A CONTINUATION OF MILD TEMPS...THOUGH READINGS SOME 10-15 DEGREES BELOW TODAY/S VALUES. BY SUNDAY NIGHT INTO MONDAY...WX BECOMES MORE INTERESTING AS SFC LOW PRESSURE FORMING ALONG THE NRN GULF COAST SUNDAY TRACKS NORTHEAST ALONG THE MID ATLANTIC/SRN NEW COAST BY MONDAY. THIS WILL LEAD TO WIDESPREAD PCPN OCCURRING ACROSS THE FA AGAIN BY LATER SUNDAY NIGHT...AND CONTINUING INTO PORTIONS OF MONDAY. LATEST ENSEMBLE AND MOS GUIDANCE NOW SUGGEST A QUICKER ARRIVAL OF PCPN FIELD SUNDAY NIGHT...AND WILL RAISE POPS TO LIKELY CENTRAL/NORTH AND CATEGORICAL SOUTH OVERNIGHT. AVBL SOUNDING PROFILES AS WELL AS LL THICKNESS SCHEMES WOULD SUGGEST RAIN AND/OR A RAIN/SNOW MIX WITH THIS SYSTEM. PROFILES ARE MARGINAL AT BEST HOWEVER...AND 2M TEMP PROFILES WOULD SUGGEST MAINLY RAIN CHVLY...AND RAIN/SNOW ELSEWHERE. IN ANY EVENT...PTYPE WILL LIKELY BE A CHALLENGE. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... NO CHGS TO EXTENDED FCST ATTM. LATEST MEDIUM RANGE AND ENSEMBLE FCST WOULD OFFER A SEASONALLY COOL AIRMASS AND A CHC OF MAINLY NRN SHSN ACTIVITY TUE INTO PERHAPS EARLY WED BEFORE HIGH PRESSURE BRIDGES ACROSS AREA BY LATER WED INTO THU. AFTERWARDS...A GRADUAL WARMING TREND...WITH NEXT CHC OF SIGNIFICANT PCPN OCCURRING BY LATER FRIDAY AND ESP BY SAT. AVIATION... IFR/LIFR VSBYS/CIGS/AREAS OF +RA TIL 15Z AS LOW PRESSURE TRACKS THROUGH THE REGION. STRONG MOISTURE CONVERGENCE IN ADVANCE OF SURFACE LOW TO BE OVER THE AREA UNTIL ABOUT 15Z. MID LEVEL DRY SLOT WORKS INTO THE AREA MIDDAY WITH SOME MTN MVFR AND VALLEY VFR IN BKN STRATOCUMULUS. COLD FROPA THIS AFTERNOON WITH DEEP LOW LEVEL MIXING TO 4-5K FT WILL GIVE POTENTIAL GUSTS TO AT LEAST 35KTS WITH PRESRR. COULD BE HIGHER G45KT IF MIXING IS DEEPER BUT CAPPED IT FOR NOW. SOME CHANCE MVFR AND PRECIP COULD LINGER INTO THE EVENING ESPECIALLY KSLK BUT THERE IS ALSO FAST DRYING THAT SHOULD TAKE PLACE LIMITING THE PRECIP CHANCES. HYDROLOGY... WARM AND UNUSUALLY MOIST AIRMASS HAS PUSHED INTO THE REGION OVERNIGHT...WITH NEAR SATURATED CONDS TO 300 HPA...AND A FREEZING LVL NEAR 10 KFT. THIS HAS LED TO A WARM COAL DEPTH OF AROUND 3KM...AND A VERY EFFICIENT RAIN PRODUCING CLOUD MASS. AREA WIDE RAINFALL TOTALS OF BTWN 0.75 AND 1.5 INCHES ARE EXPECTED ACROSS THE AREA WITH THIS SYSTEM. SITE SPECIFIC MODEL RUNS USING A 12HR INPUT OF 1.25 INCHES FOR ASFN6 AND EBKV1 BRING BOTH RIVERS ABOVE BANKFULL LATER THIS MORNING/EARLY AFTERNOON. THOUGH WIDESPREAD FLOODING IS NOT EXPECTED...SHARP RISES ON MANY RIVERS AND SMALLER STREAMS WILL OCCUR TODAY...WITH SOME LOCALES POSSIBLY APPROACHING OR EXCEDDING BANKFULL...OR NEAR FLOOD. AS ENHANCED RUNOFF ABATES LATER TODAY...THE THREAT OF HIGH WATER LEVELS WILL DECREASE ACCORDINGLY. CLIMATE... SEVERAL RECORDS SET YESTERDAY...AND WILL LIKELY BE SET AGAIN TODAY. PLEASE REFER TO CLIMATE AND RECORD REPORTS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...TABER
Hazardous weather outlook, Jan 6, 11:50 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1150 AM EST SAT JAN 6 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-071100- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 1150 AM EST SAT JAN 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL THAT PRODUCED RAIN AMOUNTS BETWEEN A HALF TO ONE AND A HALF OF AN INCH HAS ENDED ACROSS THE NORTH COUNTRY THIS MORNING. SIGNIFICANT RISES CAN BE EXPECTED ON LOCAL WATERWAYS...BUT ALL RIVERS AND STREAMS ARE ANTICIPATED TO STAY WITHIN THEIR BANKS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER STORM WILL IMPACT OUR REGION LATE SUNDAY NIGHT INTO MONDAY WITH MORE PRECIPITATION EXPECTED. AT THIS TIME THE BEST CHANCE FOR ACCUMULATING SNOWFALL WILL BE ACROSS THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK AND PARTS OF THE HIGHER TERRAIN OF THE GREEN MOUNTAINS IN CENTRAL AND NORTHERN VERMONT. .SPOTTER INFORMATION STATEMENT... PLEASE SUBMIT RAINFALL AND STORM REPORTS...PARTICULARLY IF FLOODING OBSERVED...TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT BY CALLING OR SUBMITTING ON-LINE AT WWW.WEATHER.GOV/BURLINGTON.
In the hours before
Special weather statement, Jan 6, 1:34 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 134 PM EST SAT JAN 6 2007 VTZ003-004-006>008-010-012-016>019-062030- LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-EASTERN FRANKLIN-ORLEANS-ESSEX- INCLUDING...BARRE...BETHEL...CANAAN...MONTPELIER...MORRISVILLE... NEWPORT...RANDOLPH AND ST. JOHNSBURY 134 PM EST SAT JAN 6 2007 AT 135 PM EST A BROKEN LINE OF SHOWERS WITH AN THUNDERSTORMS WERE FROM ENOSBURG FALLS TO SHREWSBURY...MOVING NORTHEAST AT 50 MPH. THE LINE OF SHOWERS WILL BE MOVING THROUGH QUECHEE BY 140 PM... NORWICH...WEST FAIRLEE BY 150 PM...WESTMORE...WEST BURKE BY 200 PM... VICTORY...NORTON BY 210 PM...CANAAN...BLOOMFIELD BY 220 PM... YOU CAN EXPECT BRIEF HEAVY RAIN AND STRONG GUSTY WINDS BETWEEN 40 AND 50 MPH TO ACCOMPANY THESE SHOWERS AND EMBEDDED THUNDERSTORMS. WINDS HAVE ALREADY GUSTED TO 48 MPH AT MASSENA AT 1231 PM THIS AFTERNOON. RAINFALL AMOUNTS WILL BE BETWEEN A TENTH AND A QUARTER OF AN INCH. TABER
Special weather statement, Jan 6, 1:34 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 134 PM EST SAT JAN 6 2007 VTZ003-004-006>008-010-012-016>019-062030- LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-EASTERN FRANKLIN-ORLEANS-ESSEX- INCLUDING...BARRE...BETHEL...CANAAN...MONTPELIER...MORRISVILLE... NEWPORT...RANDOLPH AND ST. JOHNSBURY 134 PM EST SAT JAN 6 2007 AT 135 PM EST...A BROKEN LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS WERE FROM ENOSBURG FALLS TO SHREWSBURY...MOVING NORTHEAST AT 50 MPH. THE LINE OF SHOWERS WILL BE MOVING THROUGH QUECHEE BY 140 PM... NORWICH...WEST FAIRLEE BY 150 PM...WESTMORE...WEST BURKE BY 200 PM... VICTORY...NORTON BY 210 PM...CANAAN...BLOOMFIELD BY 220 PM... YOU CAN EXPECT BRIEF HEAVY RAIN AND STRONG GUSTY WINDS BETWEEN 40 AND 50 MPH TO ACCOMPANY THESE SHOWERS AND EMBEDDED THUNDERSTORMS. WINDS HAVE ALREADY GUSTED TO 48 MPH AT MASSENA AT 1231 PM THIS AFTERNOON. RAINFALL AMOUNTS WILL BE BETWEEN A TENTH AND A QUARTER OF AN INCH. TABER
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:42 AM EST | Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 8 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.